I've been having hissing in my right ear that began about three months ago. It comes and goes. Now it has migrated and feels as if is in my head. Worse at night and lying down. Better with motion and stretching. I had some ear rupture 15 years ago from jet travel and recently I had my ears irrigated for was which ended the hissing for a week but it came back. Usually it will be there for 2-3 days and then go away for an equal number of days. I am 65 in good health and exercise regularly. I do not take any medication though a briefly too aspirin several months ago. Many years ago I had cure for an eye problem from Sulphur constitutional. My son's constitutional it's Graphites which was used to cure skin rashes. Emotionally I am dispirited with my current home location for lack of social life and am looking to move. I hope this is adequate information but will be happy to answer additional questions. Thank you.
richrf on 2017-11-30
Please take Natrum Carb 200 in evening for 7 days and see how that affects over 15 days. If this doesn't help take Sulphur 200 in evening for 3 days and see how that affects over 15 days.
One dose means 2 pills or drops.
♥ kadwa 7 months agoThank you very much Dr. Kadwa.
Would you kindly inform me, if it is not too much trouble, of the keynotes that you used to arrive at this homeopathic remedy? Thank you very much.
richrf 7 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.